# SDR SWAA2022030874794

- Difficulty date: April 15, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,930 hours, 41,035 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIXED PANEL BEHIND NACELLE STRUT FAIRING CENTER SEAL RETAINER CRACKED / REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02
